Library Header Image
LSE Research Online LSE Library Services

A closed-form estimator for the GARCH(1,1)-Model

Linton, Oliver and Kristensen, Dennis (2006) A closed-form estimator for the GARCH(1,1)-Model. Econometric Theory, 22 (2). pp. 323-337. ISSN 0266-4666

Full text not available from this repository.
Identification Number: 10.1017/S0266466606060142
Item Type: Article
Official URL:
Additional Information: © 2006 Cambridge University Press
Divisions: Financial Markets Group
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 07 Aug 2008 10:46
Last Modified: 02 Apr 2024 16:45

Actions (login required)

View Item View Item